Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 3, pp 447–451 | Cite as

Well topology on a group equipped with a measure that is invariant on a subset

  • V. V. Mukhin
  • A. R. Mirotin
Article
  • 12 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Weil, Integration in Topological Groups and Its Applications [Russian translation], IL, Moscow (1950).Google Scholar
  2. 2.
    E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vol. I, Die Grundlehren der Mat. Wiss., Band 115, Springer-Verlag, Berlin, Göttingen, Heidelberg (1963).Google Scholar
  3. 3.
    P. Halmos, Measure Theory, Springer-Verlag (1974).Google Scholar
  4. 4.
    A. D. Aleksandrov, “On groups with invariant measure,” Dokl. Akad. Nauk SSSR,34, No. 1, 5–9 (1942).Google Scholar
  5. 5.
    V. V. Mukhin and A. R. Mirotin, “Weil topology in semigroups with invariant measure,” in: Seventh All-Union Topology Conference [in Russian], Minsk (1977), p. 132.Google Scholar
  6. 6.
    V. V. Mukhin, “Invariant measures on semigroups and imbedding of topological semigroups in topological groups,” Mat. Sb.,112, No. 2, 295–303 (1980).Google Scholar
  7. 7.
    P, Halmos, Measure Theory, Springer-Verlag (1974).Google Scholar
  8. 8.
    A. R. Mirotin and V. V. Mukhin, “On invariant measures which admit extension from a semigroup to its group of quotients,” Mat. Zametki,24, No. 6, 819–828 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. V. Mukhin
  • A. R. Mirotin

There are no affiliations available

Personalised recommendations